Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can medication after angioplasty cause low heart beats?

I had an heart attack on 5 Jan, 2009, after 2 days of self medication i.e all sort of pain killers, I consulted the doctor and went through immediate Engioplasty. My heart was also damaged. Now I am having Daily dose of one tablet each of Mepressor 100mg, Lowplat 75mg, Rovista 20mg, Coversyl 2mg & Ascard 150mg. At present my heart beat is 38 bpm. Is it the result of above medication ? or is it due to damaged heart ?

My Age is 56, Height 5' 6", Weight 72kg, and had three stents inserted during Engioplasty on 7 Jan. 2009. I am Azim Pervez from Pakistan, email: YYYY@YYYY

Thu, 29 Dec 2016
Report Abuse
Cardiologist 's  Response
hi,
You are taking tab depressor, it causes low heart rate. Low heart rate is beneficial in heart attack patient but if you are having symptoms like giddiness, blackouts then you can ask your doctor to decrease dose to 75 mg .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stent


Can medication after angioplasty cause low heart beats?

hi, You are taking tab depressor, it causes low heart rate. Low heart rate is beneficial in heart attack patient but if you are having symptoms like giddiness, blackouts then you can ask your doctor to decrease dose to 75 mg .